SUPRITIN (SYRUP)

SUPRITIN (SYRUP)


COMPOSITION:
Each 5ml of product contains
Chlorpheniramine maleate 2mg

PACK SIZE:
60ml

PROMOTIONAL CATEGORY:
Over the counter medicine

INDICATION:
Symptomatic relief of allergies,allergic rhinitis
(hay fever) and conjunctivitis,urticaria, insect stings
and pruritis of allergic origin, adjunct in the emergency
treatment of anaphylactic shock and severe angioedema.

NAFDAC REG. NO: A11-0158

Open chat
Need Help?